Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Subutex withdrawal symptoms

Premium Questions

doctor1 MD

Do I need to be in withdrawal before starting Subutex? ...

doctor1 MD

My wife, female 34 yoa, 5'8 110 lbs visited an addiction treatment doctor last Wednesday. heart rate , blood pressure normal at visit. prescribed...

doctor1 MD

I was on 2 mg of Subutex and stopped for 6 days, I went through terrible withdrawls and still ... it would be better to change now as the...

doctor1 MD

I take a drug called Subutex but i am not a drug abuser. I take it for RA pain and Lupus . How can I find a Dr. who is not an addiction Dr. ...

doctor1 MD

What are the effects of sudden cessation of gabapenten?

Public Forum Discussions

doctor1 MD

I am suffering from withdrawal from subutex 8mg 3xs a day and klonopin 2mg 3xs a day. I m on first choice Medicaid and looking for a doctor...

doctor1 MD

i had filled my last script of 80 mgs a day of methadone on aug 7 on a 30 day script stretched it for 37 days to ween myself down and now 11 days...

doctor1 MD

program(240 mgs daily).After leaving methedone I relapsed on Heroin,I overdosed and started taking subutex ... will these symptoms...

doctor1 MD

i have been taking large amounts of pain meds. for13 years it has come to the point to were any time i go to any doctor i get treated like an...

doctor1 MD

with buphenorphine (subutex). I am currently on .5 mg (that s half a milligram) a day of subutex. I have no desire ... all drug...

Mobile Questions and Answers

doctor1 MD

Withdrawal from what? Alcohol? Smoking?

doctor1 MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.